Gaviscon Dual Action 16s are fast, soothing and long lasting. With improved indigestion relief. Soothing heartburn relief.
Gaviscon Dual Action brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. It works in two different ways:
1. More effective reduction of excess stomach acid to relieve discomfort.
2. Forms a protective layer over the stomach contents to soothe the burning pain in your chest
Adults and children over 12 years: 4 tablets. Children 6-12 years: 2 tablets. Not recommended for children under 6 years. Take as required after meals and before going to bed, up to 4 times a day or as directed. Chew tablets thoroughly before swallowing and follow with water if desired.
Each tablet contains 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate. Does not contain aluminium, sugar or gluten.
Products containing mannitol and xylitol may have a laxitive effect or cause diarrhoea. Contains aspartame. CONTAIS PHENYLALANINE. Keep out of reach of children.